# SDR YENA20100507070

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 10,357 hours, 3,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 056640
- Condition: Discharged
- Location: Cabin
- Part time: 1,571 hours, 558 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 527 EWR-MCO ON GROUND MAINT TEST FOUND FWD CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY IAW AMM 33-50-00.
